MAUDE Adverse Event Report: ANTHOGYR AXIOM IMPLANT X3 Ø4.6 X 6.5; ENDOSSEOUS DENTAL IMPLANT

ANTHOGYR AXIOM IMPLANT X3 Ø4.6 X 6.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number XT46060
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The non-integration of an endosseous dental implant during the healing phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2013, koldsland et al.2009).Based on clinical studies about 1-3% of the implants fail within the first year after implantation (ganeles et al.2008).Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.2.Absence of a recurrent peri-implant infection with suppuration.3.Absence of implant mobility.4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2026 in fdi 36.On (b)(6) 2026, non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
AXIOM IMPLANT X3 Ø4.6 X 6.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR  74700
Manufacturer (Section G)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR   74700
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key25506730
Report Number0008020776-2026-000635
Device Sequence Number13396656
Product Code DZE
UDI-Device Identifier03663394483605
UDI-Public03663394483605
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K230104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberXT46060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/15/2026
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale